Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38152, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/38152

Invertibility of matrix Wiener-Hopf plus Hankel operators with APW Fourier symbols

Department of Mathematics, University of Aveiro, Aveiro 3810-145, Portugal

Received 30 May 2006; Revised 9 August 2006; Accepted 25 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Basor and T. Ehrhardt, “Factorization theory for a class of Toeplitz + Hankel operators,” Journal of Operator Theory, vol. 51, no. 2, pp. 411–433, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Bogveradze and L. P. Castro, “Wiener-Hopf plus Hankel operators on the real line with unitary and sectorial symbols,” Contemporary Mathematics, vol. 414, pp. 77–85, 2006. View at Google Scholar
  3. A. Böttcher, Yu. I. Karlovich, and I. M. Spitkovsky, Convolution Operators and Factorization of Almost Periodic Matrix Functions, vol. 131 of Operator Theory: Advances and Applications, Birkhäuser, Basel, 2002. View at Zentralblatt MATH · View at MathSciNet
  4. L. P. Castro and F.-O. Speck, “Inversion of matrix convolution type operators with symmetry,” Portugaliae Mathematica. Nova Série, vol. 62, no. 2, pp. 193–216, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. P. Castro, F.-O. Speck, and F. S. Teixeira, “Explicit solution of a Dirichlet-Neumann wedge diffraction problem with a strip,” Journal of Integral Equations and Applications, vol. 15, no. 4, pp. 359–383, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. P. Castro, F.-O. Speck, and F. S. Teixeira, “A direct approach to convolution type operators with symmetry,” Mathematische Nachrichten, vol. 269/270, pp. 73–85, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. P. Castro, F.-O. Speck, and F. S. Teixeira, “On a class of wedge diffraction problems posted by Erhard Meister,” in Operator Theoretical Methods and Applications to Mathematical Physics, vol. 147 of Oper. Theory Adv. Appl., pp. 213–240, Birkhäuser, Basel, 2004. View at Google Scholar · View at MathSciNet
  8. L. P. Castro, F.-O. Speck, and F. S. Teixeira, “Mixed boundary value problems for the Helmholtz equation in a quadrant,” Integral Equations and Operator Theory, vol. 56, no. 1, pp. 1–44, 2006. View at Publisher · View at Google Scholar
  9. L. A. Coburn and R. G. Douglas, “Translation operators on the half-line,” Proceedings of the National Academy of Sciences of the United States of America, vol. 62, no. 4, pp. 1010–1013, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Ehrhardt, “Invertibility theory for Toeplitz plus Hankel operators and singular integral operators with flip,” Journal of Functional Analysis, vol. 208, no. 1, pp. 64–106, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. C. Gohberg and I. A. Fel'dman, “Wiener-Hopf integro-difference equations,” Soviet Mathematics. Doklady, vol. 9, pp. 1312–1316, 1968 (Russian), translation from Doklady Akademii Nauk SSSR 183 (1968), 25–28. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Karapetiants and S. Samko, Equations with Involutive Operators, Birkhäuser Boston, Massachusetts, 2001. View at Zentralblatt MATH · View at MathSciNet
  13. V. G. Kravchenko and G. S. Litvinchuk, Introduction to the Theory of Singular Integral Operators with Shift, vol. 289 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1994. View at Zentralblatt MATH · View at MathSciNet
  14. A. B. Lebre, E. Meister, and F. S. Teixeira, “Some results on the invertibility of Wiener-Hopf-Hankel operators,” Zeitschrift für Analysis und ihre Anwendungen, vol. 11, no. 1, pp. 57–76, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. P. Nolasco and L. P. Castro, “Factorization of Wiener-Hopf plus Hankel operators with APW Fourier symbols,” International Journal of Pure and Applied Mathematics, vol. 14, no. 4, pp. 537–550, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Roch and B. Silbermann, Algebras of Convolution Operators and Their Image in the Calkin Algebra, vol. 90–05 of Report MATH, Akademie der Wissenschaften der DDR Karl-Weierstrass-Institut für Mathematik, Berlin, 1990. View at Zentralblatt MATH · View at MathSciNet